Hey guys, I'm a 22-year old male seeking a little advice. So here's the deal. Earlier this year, I had unprotected sex with about two girls on two different occasions. I also eat a lot of rice. At around February, I got sick, and my mom gave me antibiotics. The following day, I noticed that a part of the shaft of my penis (leftover foreskin from circumcision) and a part of my penis head seemed to be a bit red or purple-ish. I didn't mind it, thinking it could have been an insect bite or something. So I simply washed it. The skin became somewhat loose, and became some sort of blister as the skin came off. It was very itchy before the skin came off but there wasn't really any pain. Anyway, a week or so later, it healed.
Two or three months later, I get a cold of some sort. Again, my mom gives me antibiotics. Hours later, I find that infection recurring on the EXACT same spot! I did some research, and thought that it was probably yeast infection. I bought tons of unflavored yogurt, took one everyday after breakfast, and applied some of it to my penis as suggested. Again, after a week, it goes away.
Fast forward to 6 months later, which is now, I eat a lot of oysters during a party. I get diarrhea and I take antibiotics again. Hours later, it happens. Again on the exact same spot. I can't keep this to myself anymore and so, I'm going to tell my brother-doctor about it the next time I see him. I could also use a little help from u guys as to whether this really is yeast infection or something else. What do you guys think?
I also had myself tested for syphilis and it came out negative.
i wonder if it's not herpes outbreaks. i don't know. hopefully it's only a reaction to the medicine. you NEED to talk to your brother-doctor. if you have a brother-doctor, my question is WHY haven't you talked to him about his before now?
let us know what ended up being the problem when you figure it out. call your brother-doctor!!!!!!!!!!!!! whassamaddawithyouz? (jk)
You really need to go see a doctor and have an allergy test done, and also go and get a screen test of STD's for your own peace of mind.
I am not saying it is anything like this, but I think you should know about the following event.
It is really gross, but sometimes antibiotics can do bad stuff to the body. I was watching a medical marvels show, and a lady had gone through a series of antibiotics to get rid of a simple infection. It ended up making all of the skin and membranes on her body peel off! Her eyes were emitting a neon green substance. It was really, really bad. I mean, her skin was PEELING off. Not just a little bit, but ALL of it. They had to do a liquid skin (medically engineered coating that encourages and eventually grows new skin) transplant on her and other kinds of stuff like that. She also had to be isolated, because bacteria could get inside her body (after all, she had no skin).
You could have a very mild case of something like this. I notice that it only happens to you when you take antibiotics. Does the red, peeling oval happen at other times? Do you notice anything else, like pain, numbness, or oral peeling?
Either way, I think you should have an allergy test done anyway. You could have a very bad reaction to antibiotics in the future (what if they give you a stronger antibiotic that really messes you up?). Stuff like that can be fatal.
I wish you luck, and hopefully things turn out for the good for you.
Thanks guys. Hate antibiotics. No, it only happens whenever I am sick, and when I'm sick, I also take antibiotics.
I think I may have used the wrong term. Its not exactly a sore, its more of spot. The skin becomes dry for a couple of days then dark, then it peels and becomes red. And it always happens on the exact same spot. Sorry for the confusion.
I have the same problem. And now that you said it, I think it could be a reaction from antibiotics. I get it on my penis and a spot on my elbow the size of a dime. I am going to stop my antibiotics today and see if it clears up. I'll try to update if I can.
I realize this is five years later, but I've been encountering the exact same problem (now on my third round of it). After many doctor visits where they either KNEW that it was HSV or syphilis (and the tests were negative) OR the doctors were simply baffled and didn't know what to think, it was diagnosed as a "Fixed Drug Eruption." The cause, in my case, is an antibiotic, and yesterday I discovered the antibiotic "Rocephin" to be the one causing it. After months if searching without turning up much, I am glad to know that it isn't anything more serious. Finally, if it's helpful to know, I am a 27 y/o white, gay, male.